About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (4)

Thu, Aug 22 8:08pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Thank you so much for sharing!!! That is absolutely the best description of this pulsating in my head! But it's so great to know I'm not about to have a stroke! Seriously. THANK YOU!!!

Wed, Aug 21 9:01pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I've posted before. Was only on lowest dose effexor for a year for hot flashes. Off now for 3 months, and feel way better in terms of anxiety and nausea. In hindsight it was causing those things. But the "boathead" dizziness is still frequent and sometimes I feel like my head is throbbing. Not the brainzaps from earlier but now weird pulsing. Anyone experience this?

Tue, Jun 4 4:29am · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

It's been 5 days and still have boat head, but not nausea or anything else. Remember I only took 37.5 mg/l for hot flashes for past year. BUUUUT…I have had a number of what I thought were slightly dizzy episodes from time to time last 3 or 4 months before stopping. DID ANYONE ELSE GET THIS WHILE TAKING IT (just not as bad)?

Sun, Jun 2 9:37am · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I have been on 37.5 mg/l for a year strictly for terrible hot flashes. Also on estrogen. Trying to go off the Effexor now. Doc thought stopping low dose would not be an issue. It's been 2 days and feeling like I have boat head. Anybody have this issue going off such a low dose???